# SDR DALA1111315530

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK OF THE ACFT A DEFERRED ITEM WAS WORKED TO INCORPORATE DL/NWA EA 55-214988 TO INSTALL A PERMANENT REPAIR DOUBLER.  DURING INITIAL WORK TO INSTALL EA 55-214988.  REPAIR AN UNREPORTED EXISTING SKIN REPAIR WAS FOUND AT BS560-580 S26L-S28L.  ER/A 488997-14, SEC I-ACCOMPLISHED DURING M-CHECK AT SAT, FEB 11.  ER/A SECTION II, APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY. ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE.
